# SDR 95ZZZX568

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3192L
- Make and model: Cessna 310J
- Aircraft serial: 310J0192
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 123901
- Condition: Damaged
- Location: Lt Eng Fwd
- Part time: 355 hours
- Component: Lord
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW OWNER BROUGHT AIRCRAFT IN FOR PITOT HEAT PROBLEM.  NOTICED LT ENGINE WAS SAGGING RELATIVE TO THE COWLING.  FURTHER INSPECTION REVEALED THE FORWARD MOUNTS TO HAVE UNSEATED AND DROPPED IN THE SUPPORT STRUCTURE.  THE RT ENGINE WAS CHECKED AND FOUND TO HAVE THE SAME CONDITION.  THIS AIRCRAFT HAS ONLY 355 HRS SINCE NEW MOUNTS AND REMANUFACTURED ENGINES INSTALLED.  IT ALSO HAD ONLY ONE FLIGHT SINCE A 'FRESH ANNUAL' WAS SIGNED OFF ONLY FOUR DAYS EARLIER.
